Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 6, Pages 799–809 (Mi zvmmf3065)  

The solution of the continuous optimal decomposition problem with incomplete initial data

E. M. Kiseleva, N. Z. Shor

Dnipropetrovsk, Kiev

Full text: PDF file (1041 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:6, 13–20

Bibliographic databases:
UDC: 519.654
MSC: 90C15
Received: 07.05.1990
Revised: 12.09.1990

Citation: E. M. Kiseleva, N. Z. Shor, “The solution of the continuous optimal decomposition problem with incomplete initial data”, Zh. Vychisl. Mat. Mat. Fiz., 31:6 (1991), 799–809; U.S.S.R. Comput. Math. Math. Phys., 31:6 (1991), 13–20

Citation in format AMSBIB
\Bibitem{KisSho91}
\by E.~M.~Kiseleva, N.~Z.~Shor
\paper The solution of the continuous optimal decomposition problem with incomplete initial data
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 6
\pages 799--809
\mathnet{http://mi.mathnet.ru/zvmmf3065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138709}
\zmath{https://zbmath.org/?q=an:0810.90100}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 6
\pages 13--20
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JB84700003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3065
  • http://mi.mathnet.ru/eng/zvmmf/v31/i6/p799

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:284
    Full text:110
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022